# SDR JR2R20160705353

- Difficulty date: July 5, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 45,864 hours, 38,328 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 993613911
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER UPPER FORWARD FAIRING AFT ATTACH FLANGE IS CRACKED.  REPAIRED VERTICAL STABILIZER UPPER FORWARD FAIRING AFT FLANGE IAW SRM 55-01, FIGURE 2, SHEET 3.
